Why did my mother's doctor make her more sick?
My mothers doctor has discontinued her anxiety medication that has been taken for over 10yrs by now I know it is a mind thing. She had already prescribed it twice but then refused to fill it again and made her go cold turkey. The doctor has replaced the anxiety medication with other one and my mom had a reaction to it and she doesn't look well. My mom had a anxiety attack and is suffering her depression again. What can I do
This is an excellent question and one that is best answered by your mother's primary care doctor or mental health professional. If the doctor that she is working with currently is not felt to be helping her with the issues she is having, you may consider recommending to your mother that she see another doctor who might be more willing to work with your mother. On the other hand, her doctor knows her very well so it may be that he or she is trying to wean her off those medications. Either way, it is prudent that your mother have a discussion with her doctor regarding the issues she is having and the concerns related to her medication. It is likely that this will straighten out whatever concerns are present, and if not, then consider seeing a new doctor to see if they are able to help sort out this medication issue. Since it is not clear what the entire history is from the limited information provided, only your mother's doctor and her will best be able to discuss the issues and come up with an appropriate plan for how to make her feel well again.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
Need More Info?